Elliptic equations with nonzero boundary conditions in weighted Sobolev spaces

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We present weighted Sobolev spaces over(H, ̃)p, θ γ (Ω) along with a trace theorem and an interpolation theorem for the spaces. Then we solve nonzero boundary value problems for elliptic equations in over(H, ̃)p, θ γ (Ω).

Original languageEnglish
Pages (from-to)1465-1479
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume337
Issue number2
DOIs
Publication statusPublished - 2008 Jan 15
Externally publishedYes

Fingerprint

Trace Theorem
Sobolev spaces
Weighted Sobolev Spaces
Elliptic Equations
Boundary value problems
Interpolation
Interpolate
Boundary Value Problem
Boundary conditions
Theorem

Keywords

  • Elliptic equations
  • Nonzero boundary conditions
  • Traces
  • Weighted Sobolev spaces

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Elliptic equations with nonzero boundary conditions in weighted Sobolev spaces. / Kim, Doyoon.

In: Journal of Mathematical Analysis and Applications, Vol. 337, No. 2, 15.01.2008, p. 1465-1479.

Research output: Contribution to journalArticle

@article{b2c6863f4437423f944a6c552b8c3506,
title = "Elliptic equations with nonzero boundary conditions in weighted Sobolev spaces",
abstract = "We present weighted Sobolev spaces over(H, ̃)p, θ γ (Ω) along with a trace theorem and an interpolation theorem for the spaces. Then we solve nonzero boundary value problems for elliptic equations in over(H, ̃)p, θ γ (Ω).",
keywords = "Elliptic equations, Nonzero boundary conditions, Traces, Weighted Sobolev spaces",
author = "Doyoon Kim",
year = "2008",
month = "1",
day = "15",
doi = "10.1016/j.jmaa.2007.04.048",
language = "English",
volume = "337",
pages = "1465--1479",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Elliptic equations with nonzero boundary conditions in weighted Sobolev spaces

AU - Kim, Doyoon

PY - 2008/1/15

Y1 - 2008/1/15

N2 - We present weighted Sobolev spaces over(H, ̃)p, θ γ (Ω) along with a trace theorem and an interpolation theorem for the spaces. Then we solve nonzero boundary value problems for elliptic equations in over(H, ̃)p, θ γ (Ω).

AB - We present weighted Sobolev spaces over(H, ̃)p, θ γ (Ω) along with a trace theorem and an interpolation theorem for the spaces. Then we solve nonzero boundary value problems for elliptic equations in over(H, ̃)p, θ γ (Ω).

KW - Elliptic equations

KW - Nonzero boundary conditions

KW - Traces

KW - Weighted Sobolev spaces

UR - http://www.scopus.com/inward/record.url?scp=34548651074&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34548651074&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2007.04.048

DO - 10.1016/j.jmaa.2007.04.048

M3 - Article

AN - SCOPUS:34548651074

VL - 337

SP - 1465

EP - 1479

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -